MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT KNEE COMPONENTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. TRULIANT KNEE COMPONENTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number TRULIANT TIB IMP PS INSERT SZ 2 9MM
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Lack of Effect (4065)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Arthrofibrosis (4885)
Date of Event 08/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device return anticipated as they remain implanted.Concomitant medical products: 02-020-11-0220 - truliant ps cem fem ps cem left sz 2 sn: (b)(4), 02-022-45-2020 - truliant tib fit tray cem sz 2f / 2t sn: (b)(4), 200-07-32 - advanced patella 32mm 3 peg implant sn: (b)(4), 201-78-82 - collar fixation pin 2pk 40mm, quick release sn: (b)(4), 201-78-89 - 3" drill bit, mod.Hex 2 pack sn: (b)(4), sn: (b)(4), 521-78-31 - threaded pin size 2.6 collarless 2pk sn: (b)(4).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported via a clinical study, truliant knee clinical study, that a female 53 yo caucasian patient, height: 69 in, weight: 210 lbs, who was initially implanted on (b)(6) 2022, for the primary diagnosis of osteoarthritis, presented to the clinic with arthrofibrosis - stiffness and inadequate rom, date of event onset, (b)(6) 2022.Manipulation under anesthesia to be scheduled.The study indicates the event is definitely not related to device, and definitely related to procedure.Outcome is continuing.
 
Additional Manufacturer Narrative
H6: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the manipulation under anesthesia cannot be conclusively determined; however, it is most likely related to patient conditions.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b2, b3 (remove erroneous date from initial report) d1, d4 (remove all from initial report-suspect device unknown), g4 (remove 501k from initial report-unknown), h4 (remove erroneous date from initial report), h6 clinical code, health impact code, device problem code, component code, type of investigation, investigation findings, investigation conclusion codes.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
TRULIANT KNEE COMPONENTS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15568196
Report Number1038671-2022-01146
Device Sequence Number12252027
Product Code JWH
UDI-Device Identifier10885862304063
UDI-Public10885862304063
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/14/2026
Device Model NumberTRULIANT TIB IMP PS INSERT SZ 2 9MM
Device Catalogue Number02-022-35-2009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2022
Supplement Date Received by Manufacturer09/22/2022
10/24/2025
Initial Report FDA Received Date10/07/2022
Supplement Report FDA Received Date10/19/2022
10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/14/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight95 KG
Patient RaceWhite